# SDR CALA2025121812208

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM INNER CHORD UPPER SURFACE IS CORRODED FROM BS 940 - 947, RBL 56.  R & R THE CREASE BEAM IAW DWG 147A8501, REV T, AND SRM 51-40-02.
